MAUDE Adverse Event Report: ORTHOFIX, LLC BIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM

ORTHOFIX, LLC BIOSTIM; BONE GROWTH STIMULATOR, PHYSIOSTIM
Model Number 655303-0001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after six days of receiving the unit the patient felt a burning sensation.The patient went to see the doctor and the cast was removed.It was reported there were blisters all over the area.Patient discontinued use of the device.No further details were provided.
 
Additional Manufacturer Narrative
The device has not returned for investigation but has been requested to be returned.A review of the the dhr was performed - all 60 units from the work order passed final inspection.Should the device return for investigation, failure analysis will be performed at that time.
 
Additional Manufacturer Narrative
The device returned for investigation.As received, device was able to power on and charge and pass post.Device completed 3 hours of treatment heating test.No damage noted to the system.System operated as designed.A review of the the dhr was performed - all 60 units from the work order passed final inspection.Orthofix continues to monitor reported incident under trend analysis.
 
Event or Problem Description

Brand Name
BIOSTIM
Common Device Name
BONE GROWTH STIMULATOR, PHYSIOSTIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key22914059
Report Number2183449-2025-00025
Device Sequence Number21096132
Product Code LOF
UDI-Device Identifier18257200131976
UDI-Public18257200131976
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655303-0001
Device Catalogue Number5303
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale